# SDR HNAA0700264

- Difficulty date: November 5, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 31,280 hours, 34,002 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910009123
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ACID/CITRUS ODOR IN COCKPIT WHEN BLEEDS OFF ON APPROACH OK IN CRUISE.  THERE WAS NO REPORT OF THIS ODOR IN THE CABIN.  FOUND HOLES IN HYDRAULIC LINE BELOW FLIGHT DECK.  SPLICED IN REPAIR SECTION.  USING A QUICK FIT COUPLINGS, IAW 20-50-54 LEAK CHECK GOOD.  SERVICED NR 2 HYDRAULICS.
